MathSciNet Relay Station
MathSciNet bibliographic data
MR637169 43A50 (12B40 22E50 42C99)
Wade, William R.; Yoneda, Kaoru Uniqueness and quasimeasures on the group of integers of a $p$-series field. Proc. Amer. Math. Soc. 84 (1982), no. 2, 202–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement